Post # 1
Hello Bees, I am needing a little bit of advise and help here. My period wasn’t due until September 18, today I started having period like cramps and hurting a lot, when I went to use the restroom I was bleeding, and it is not like spotting, I don’t know what could be happening. Could this be breakthrough bleeding? I am on birth control.
This has happened to me like 2-3 times since I had my baby girl a year ago.
Also, I forgot to take a pill yesterday, I took 2 today, but DH and I haven’t had sex in like a week, so, I don’t think i am pregnant.
Has anyone experienced this?
I am worried.
Post # 2
I used to get this now and then when I was on the pill, and it was always around half way through my pill packet. I was on yasmin which is a low dosage pill and it’s quite common.
Post # 3
Doesn’t sound like a normal cycle so it’s probably something to do with your pills. Since the pill suppresses ovulation, you never actually have a period (the bleeding on sugar pill days isn’t a true period as no egg – theoretically – was ever releases). In a non-medicated cycle, the only normal reason you’d have bleeding 10 or do days bedore AF is at ovulation, and it’s not much, just a spot.
Maybe taking skipping a day and then taking two pills confused your innards 😉
Post # 4
Thank you for your reply. I actually do get a period every month with this pill (Minastrin 24 FE) I think some of my cycles get messed uo/confused.
Post # 5
She meant that the ‘period’ is just because of the drop in hormones in the sugar pill week in the pill pack. Because you don’t ovulate, it’s not a true menstrual period, just a withdrawal bleed.
If you missed a pill, there will have been that little blip of a drop in hormones and depending on the pill you’re on and your bodys natural hormone levels, that could cause your ‘period’ to start early. In the third week of my pill packs when I was on the pill, if I even took one of my pills 1 hour late, I would get breakthrough bleeding and it would usually not go away until after my ‘period’ week.